# SDR SWAA2025060577660

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 59,631 hours, 33,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD SERVICE DOOR AFT GIRT BAR HOOK IS LOOSE RH FWD SVC DOOR <[01].  C/W EA M-23-125-01839 TEMP REPAIR.
